# SDR AALA20001758

- Difficulty date: October 25, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 35B INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 35B.  SYSTEM GROUND CHECKED NORMAL OPS.  (M)
